Edge irregular intuitionistic fuzzy graph

Ravi Narayanan, S Murugesan

Abstract


In this paper, edge irregular intuitionistic fuzzy graphs and edge totally irregular intuitionistic fuzzy graphs are introduced. Some properties of edge irregular intuitionistic fuzzy graphs are studied and they are examined for edge totally irregular intuitionistic fuzzy graphs. Edge irregularity on intuitionistic fuzzy graphs whose underlying graphs are cycle, path , comb, star and bi-star graph are studied.

Full Text:

PDF

References


bibitem{MA} M. Akram and W. Dudek, textit{Regular Intuitionistic Fuzzy Graphs}, Neural Computing and Application, 1007/s00521-011-0772-6.

bibitem{KT} K.T. Atanassov, textit{Intuitionistic Fuzzy Sets: Theory, applications}, Studies in fuzziness and soft computing, Heidelberg, New York, Physica-Verl.,

bibitem{KT1} K.T. Atanassov, G. Pasi, R. Yager and V. Atanassov, textit{Intuitionistic Fuzzy Graph interpretations of multi-person multi-criteria decision making}, EUSFLAT Conf. 2003,177-182.

bibitem{JNM} John N. Moderson and Premchand S. Nair, textit{Fuzzy graphs and Fuzzy hypergraphs}, Physica verlag, Heidelberg, 2000.

bibitem{KPB}M.G. Karunambigai, R. Parvathi, and R. Buvaneswari, textit{Arc in Intuitionistic Fuzzy Graphs}, NIFS, 17(2011), 37-47.

bibitem{MGK1} M.G. Karunambigai, S. Sivasankar and K. Palanivel, textit{Some Properties of Regular Intuitionistic Fuzzy graph}, International Journal of Mathematics and Computation, 26(4)(2015), 53-61.

bibitem{MGK2} M.G. Karunambigai, S. Sivasankar and K. Palanivel, textit{Edge Regular Intuitionistic Fuzzy graph}, Advances in Fuzzy

sets and Systems, 20(1)(2015), 25-46.

bibitem{NJY}A. Nagoor Gani, R. Jahir Hussain and S. Yahya Mohamed, {it

Irregular Intuitionistic Fuzzy Graphs}, IOSR Journal of Mathematics, 9(6)(2014), 47-51.

bibitem{NN} S. P. Nandhini and E. Nandhini, {it Strongly Irregular Fuzzy

Graphs}, International Journal of Mathematical Archieve, 5(5) (2014),

-114.

bibitem{RP} R. Parvathi and M. G. Karunambigai, {it Intuitionistic Fuzzy Graphs}, Journal of Computational Intelligence:Theory and Applications(2006) 139-150.

bibitem{RM} S. Ravi Narayanan and S. Murugesan, textit{$(2,(c_{1},c_{2}))$-Pseudo Regular Intuitionistic Fuzzy Graphs}, International Journal of Fuzzy Mathematical

Archieve, 10(2), 131-137.


Refbacks

  • There are currently no refbacks.




Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar, DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.